Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Reoccurring problem of right hand swelling, becomes tender and warm. Cause for the symptoms?

ive got a recurring problem where usually my right hand swells and goes redish. sometimes itll happen on both and ive had it on my foot at one point too, but its most prominant on the right fingers. its tender to touch and even tho my hands are usually cold it becomes tender and warm. i would like to know what this is and how to get rid of it, at first i thought it was just something that happens when it gets really cold but it happens randomly and stays like that anything from a day to just under 2 weeks.
Asked On : Sat, 16 Mar 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You ought to see an Internist.
Raynaud's phenomenon / disease must be investigated...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 16 Mar 2013
I find this answer helpful
General & Family Physician Dr. Gopal Krishnam Raju's  Response
it sounds like raynauds to me just painkillers and oral steroids enough avoid extreme temperatures :)
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor